Question

 Fever Induced Reaction to Antibiotics in Children?

Answer When a child has a fever this indicates the body is reacting to a bacterial or viral infection. Antibiotics are often given when a child is sick and are usually effective in treating infections cau... Read More »
http://www.ehow.com/facts_7358439_fever-induced-reaction-antibiotics-children.html

Top Q&A For: Fever Induced Reaction to Antibiotics in Children

Can your child get high fever while on antibiotics?

I'm not a doctor, but I'm a mom. If the child's on antibiotics then he/she is being treated for a bacterial infection. If the child develops a viral infection, that might cause a fever. Viruses are... Read More »
http://wiki.answers.com/Q/Can_your_child_get_high_fever_while_on_antibiotics

How Long Does The Average Fever Last With No Antibiotics?

You are taking ibuprofen which is a NSAID (reduces fever also aling with pain, inflammation). Duration of fever : Fever lasting for more than 4-7 days is rarely due to self limiting viral illness ... Read More »
http://answers.yahoo.com/question/index?qid=20090607161257AA5IgL6

Can your child get a high fever after taking antibiotics?

If your child has been prescribed an antibiotic and continues to run a high fever (> 103 F), one of two things are going on: 1. either the bacterial infection for which the antibiotic was prescribe... Read More »
http://wiki.answers.com/Q/Can_your_child_get_a_high_fever_after_taking_antibiotics

Having sugar and bloodpresure the reaction is having fever everymorning what to do?

see the doctor for treatments for both glucose control and blood pressure control and a possible infection
http://answers.yahoo.com/question/index?qid=20130330173154AAWX1iF


feedback
loading